# SDR DALA1211159223

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 32,388 hours, 22,655 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lanyard
- Condition: Detached
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND COCKPIT DOOR EMERGENCY EGRESS LANYARD DETACHED (RED ROUND RING).  MAINTENANCE RE-ATTACHED LANYARD.  OPERATION CHECKS NORMAL.  DOOR HINGE RELEASE HANDLE ASSEMBLY OK FOR SERVICE.
